# SDR MALA975459

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FLOOR EMERGENCY LIGHT WAS FOUND INOP AT ROW 4.  MAINTENANCE REPLACED LAMP ASSEMBLY.  OPS CHECK GOOD.  (M)
